# SDR SWAA2019112038995

- Difficulty date: November 12, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WAS MECHANICALLY DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.      / R&R SEAT TRACK IAW SRM & DWG.
